Short time conservation of Gibbsianness under local stochastic dynamics. - Université Paris-Est-Créteil-Val-de-Marne Access content directly
Journal Articles Journal of Statistical Physics Year : 2002

Dates and versions

hal-04391926 , version 1 (12-01-2024)

Identifiers

Cite

Arnaud Le Ny, Frank Redig. Short time conservation of Gibbsianness under local stochastic dynamics.. Journal of Statistical Physics, 2002, 109 (5/6), pp.1073-1090. ⟨10.1023/A:1020428711181⟩. ⟨hal-04391926⟩
8 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More